The ∂̄-cohomology groups, holomorphic morse inequalities, and finite type conditions

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study spectral behavior of the complex Laplacian on forms with values in the kth tensor power of a holomorphic line bundle over a smoothly bounded domain with degenerated boundary in a complex manifold. We establish upper estimates of the dimensions of the Dolbeault cohomology groups on forms with values in the power of the line bundle. We prove that in the two dimensional case, a pseudoconvex domain is of finite type if and only if for any positive constant C, the number of eigenvalues of the ∂̄-Neumann Laplacian less than or equal to Ck has at most polynomial growth as k tends to infinity.

Original languageEnglish (US)
Pages (from-to)877-914
Number of pages38
JournalPure and Applied Mathematics Quarterly
Volume6
Issue number3
DOIs
StatePublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Dolbeault cohomology group
  • Pseudoconcave
  • Pseudoconvex
  • ∂̄-neumann laplacian

Fingerprint Dive into the research topics of 'The ∂̄-cohomology groups, holomorphic morse inequalities, and finite type conditions'. Together they form a unique fingerprint.

  • Cite this